# SDR CCJ2012F00000

- Difficulty date: February 27, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N414EE
- Make and model: Cessna 414A
- Aircraft serial: 414A0283
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC65385
- Part serial: 5068630
- Condition: Cracked
- Location: Lt Engine
- Part time: 795 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ENGINE NR 6 CYLINDER CRACKED IN INTAKE SIDE OF HEAD DURING 100 HR INSPECTION.
